# SDR USAA2011090700024

- Difficulty date: July 31, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- Aircraft time: 60,222 hours, 40,296 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6545856
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q5 CHECK - LEVEL 2 INTERGRANULAR CORROSION ON WEB BETWEEN BS 927 TO BS 947, S21L.  REPLACED WEB BETWEEN BS 927 TO BS 947, S21L IAW B737-400 SRM 53-00-03 BOEING DRAWING 65-45856.
